# SDR SWI2025F01265

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS927.00  BETWEEN STGR 25L AND STGR 26L (MARKED)   (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED NEW LOWER FRAME SECTOR FS927 BETWEEN STR 20L - STR23R REF: CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01 AND DWG SH690-37060 REV AC. COMPLIED WITH SKY WEST TC 51-900-1002-SKY. LEAK CHECKED GOOD.
